IJPAM: Volume 83, No. 4 (2013)
THE GENERALIZED HYPERGEOMETRIC DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. In this paper, we use Stein's method and the w-function associated with the generalized hypergeometric random variable to give a bound for the total variation distance between the binomial and generalized hypergeometric distributions.
Received: November 5, 2012
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: binomial approximation, generalized hypergeometric distribution, total variation distance, Stein's method
Download paper from here.
DOI: 10.12732/ijpam.v83i4.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395